The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
MRI, CT scans say no hypophisitis. Endocrinologist said that my adrenal insufficiency is not due to hypophisitis. At a recent routine eye examination opthomologist told me that I have convergence insufficiency or palsy in binocular eye movement. This explains headaches when I read. How about the fact that the third cranial nerve, the ocular motor nerve crosses right behind the pituitary. Hypophisitis, anyone? Eye doc doesn't want to go there yet. I'm to do pencil push ups for 6 weeks to see if exercise can resolve this. If it isn't one adverse reaction to Yervoy, it's another. I know that adverse reaction(s) can mean that the Yervoy has stimulated my immune system even though I had only two 3 mg infusions. I just hope my immune system has gone after any melanoma cells in addition to just about everything else.
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.